# SDR SWAA2021101127328

- Difficulty date: October 6, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: UPON COMPLETION OF HFEC INSPECTION; FOUND 1 INCH CRACK AT BS 666 RBL 40 WL 203 COMMON TO THE HORIZONTAL PRESSURE DECK / PERFORMED INSURANCE CUTDVIFABRICATED REPAIR PARTS DOUBLER(-1) FROM MATERIAL 2024 T3 CLAD 0.080' LOT.#1467098-1WEB (-3) FROM MAT 2024 T3 CLAD 0.063' LOT#1465400-1 STIFFENER (-2) 7EA FROM MAT. BAC1505-100052 7075 T6511 LOT#1465396-1 LOCATED DRILLEDAPPLIED CHEMICAL CONVERSION COATING AND PROTECTIVE TREATMENT IAW SRM 53-40-51-2R-2 PAR.4D(4)-4K. INSTALLED AND FILLET SEALED PARTS REMOVED FOR ACCESS TO REPAIR AREA 3 (EA) BRACKETS AND 1 (EA) SEAL IAW SRM 53-40-51-2R-2, SOPM 20-50-01 AND BOEING DWG 144A7700
